1 doctor weighed in:

I am having a hard time eating because everything taste horrably salty to me. I am on pegasist and riboviran. And some other side affect meds.

1 doctor weighed in
Dr. Geoffrey Rutledge
Internal Medicine

In brief: Having

Having a salty taste in your mouth can be attributed several things such as a reaction medication , gastric reflux (due to the acid released from the stomach, pain may be absent), reaction to chemotherapy, a fungal infection in your mouth or traces of blood in your mouth due to dental caries or infection.
It is important to see your health care provider to determine what the causing factor.

In brief: Having

Having a salty taste in your mouth can be attributed several things such as a reaction medication , gastric reflux (due to the acid released from the stomach, pain may be absent), reaction to chemotherapy, a fungal infection in your mouth or traces of blood in your mouth due to dental caries or infection.
It is important to see your health care provider to determine what the causing factor.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors